# SDR CA110826012

- Difficulty date: August 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 9,978 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Engine
- Part time: 505 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL SEAL ON AIR CONDITIONER DRIVE PAD ON THE ACCESSORY CASE OF THE ENGINE HAD POPPED OUT OF THE CARRIER AND ENGINE LEAKED A SUBSTANTIAL AMOUNT OF OIL. REPLACED SEAL AND SEAL CARRIER WITH NEW.
